Catalog :




Matematika dan Ilmu Pengetahuan Alam

Journal of Mathematics and Natural Science, Faculty of Science and Technology, Airlangga University, is a multi-disciplinary in science and engineering journal published since 1999 by the Faculty of Mathematics and Natural Science, Airlangga University. Journal of Mathematics and Natural Science is published 2 times in a year, Every publication consist of 8-10 article, the scope of this journal are Mathematics, Physics, Chemistry, Biology, Biomedical Engineering, Information Technology. The contributors of Journal of Mathematics and Natural Science are Scientists, lecturers, students, practitioners that came from Indonesian and abroad.

ISSN : 0852-4556

Visitor : 192.166

Volume & Nomor Publish Article
Volume : 15 / No. : 1 2012-01 0